How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45996
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I am having muscle twitching almost constant in my lower

Customer Question

I am having muscle twitching almost constant in my lower legs. No restless legs for past month. My doctor put me on Vistaril 50 mg night but I'm a long term benadryl user. My a1c was 6.3 and i am taking jardiance 25 mg daily. im concerned about a neuro disorder but i have some immediate issues that may be causing it.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: no allergies. I take multivitamins and weight loss supplement metabola. I take Jardiance 25 mg daily and Bystolic 5 mg daily
JA: Anything else in your medical history you think the doctor should know?
Customer: I have Raynauds syndrome and htn. My doctor feels i am prediabetic due to 6.3 a1c and i have lost about 9 lbs over last month and exercise daily.
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

how old are you?

your twitching could be due to benign fasciculations of your small nerves and muscles under your skin

excessive anxiety, fatigue, lack of sleep, dehydration, electrolyte imbalance, muscle fatigue can cause benign fasciculation twitching

Customer: replied 9 months ago.
I am 56 and am concerned about MS or ALS. I dont have the money for the premium service
Customer: replied 9 months ago.
can you tell me if any of these meds would cause this
Expert:  Dr. David replied 9 months ago.

MS and ALS is rare.

vistaril is used to help decrease anxiety symptoms.

do you have excessive anxiety symptoms?

excessive anxiety can cause benign fasciculations.

Customer: replied 9 months ago.
just bad insomnia no high stress right now
Expert:  Dr. David replied 9 months ago.

I see. lack of sleep can cause benign muscle twitching and fasciculations.

Customer: replied 9 months ago.
could it be neuropathy. My blood sugars really are not that high. I did miss a step the other day and fell but my legs didnt give out nor do i feel any weakness. I was holding a cup and wasnt looking. I had a mri 3 years ago that was normal of brain cause i was concerned.
Customer: replied 9 months ago.
only new med is jardiance. I dont notice so much in day cause im active.
Expert:  Dr. David replied 9 months ago.

no, you are not having neuropathy.

your symptoms are not from neuropathy or ALS or MS

you need to exercise and loose some weight to help your diabetes

exercise can help you sleep better during the night.

you have benign fasciculations.

Customer: replied 9 months ago.
should i stop vistaril for sleep
Expert:  Dr. David replied 9 months ago.

no.

the vistaril helps decrease anxiety symptoms.

you need to exercise during the day so you sleep better at night

you should ask your doctor for a referral to a sleep clinic to see a sleep doctor to evaluate your sleep habits and improve your sleep.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com